Alert archive / Colorado / Winter Storm Watches in 2014
Winter Storm Watch 2, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm watch at Feb 2, 2014, 3:14 PM MST for 6 counties in Colorado. It took effect at Feb 3, 2014, 5:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 2, 2014, 3:14 PM MST (22:14 UTC)
- In effect from
- Feb 3, 2014, 5:00 PM MST
- Expired
- Feb 3, 2014, 4:00 AM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 120 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
513 WWUS45 KPUB 022214 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 314 PM MST SUN FEB 2 2014 COZ060-066-068-030500- /O.NEW.KPUB.WW.Y.0005.140203T1000Z-140204T0100Z/ EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE... NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 314 PM MST SUN FEB 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 6 PM MST MONDAY. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET...THE LA GARITA MOUNTAINS ABOVE 10000 FEET...AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET. * CAUSE AND TIMING...A PACIFIC STORM SYSTEM WILL BRING PERIODS OF SNOW TO THE REGION LATE TONIGHT THROUGH MONDAY. * SNOW ACCUMULATION...4 TO 8 INCHES. * WIND...SOUTHWEST 15 TO 25 MPH. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO A COMBINATION OF SNOW...POOR VISIBILITIES...AND ICY...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ093>099-030500- /O.NEW.KPUB.WS.A.0002.140204T0000Z-140204T1800Z/ LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 314 PM MST SUN FEB 2 2014 ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * LOCATION...THE SOUTHEAST COLORADO PLAINS...EAST OF THE I-25 CORRIDOR...INCLUDING KIOWA...OTERO...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES. * CAUSE AND TIMING...A PACIFIC STORM SYSTEM WILL INTENSIFY OVER THE SOUTHEAST COLORADO PLAINS MONDAY AFTERNOON...SPREADING SNOW ACROSS THE REGION MONDAY NIGHT AND TUESDAY. * SNOW ACCUMULATION...5 TO 9 INCHES POSSIBLE. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO A COMBINATION OF SNOW...POOR VISIBILITIES...AND ICY...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
2 follow-up statements
655 WWUS45 KPUB 030454 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 954 PM MST SUN FEB 2 2014 COZ060-066-068-031200- /O.CON.KPUB.WW.Y.0005.140203T1000Z-140204T0100Z/ EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE... NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 954 PM MST SUN FEB 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM MST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM MST MONDAY. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET...THE LA GARITA MOUNTAINS ABOVE 10000 FEET...AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET. * CAUSE AND TIMING...A PACIFIC STORM SYSTEM WILL BRING PERIODS OF SNOW TO THE REGION LATE TONIGHT THROUGH MONDAY. * SNOW ACCUMULATION...4 TO 8 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ON WEST FACING SLOPES. * WIND...SOUTHWEST 15 TO 25 MPH. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO A COMBINATION OF SNOW...POOR VISIBILITIES...AND ICY...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ093>099-031200- /O.CON.KPUB.WS.A.0002.140204T0000Z-140204T1800Z/ LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 954 PM MST SUN FEB 2 2014 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * LOCATION...THE SOUTHEAST COLORADO PLAINS...EAST OF THE I-25 CORRIDOR...INCLUDING KIOWA...OTERO...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES. * CAUSE AND TIMING...A PACIFIC STORM SYSTEM WILL INTENSIFY OVER THE SOUTHEAST COLORADO PLAINS LATE MONDAY AFTERNOON...SPREADING SNOW ACROSS THE REGION MONDAY NIGHT AND TUESDAY. * SNOW ACCUMULATION...5 TO 9 INCHES POSSIBLE. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO A COMBINATION OF SNOW...POOR VISIBILITIES...AND ICY...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
523 WWUS45 KPUB 031100 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 400 AM MST MON FEB 3 2014 COZ093>099-031700- /O.UPG.KPUB.WS.A.0002.140204T0000Z-140204T1800Z/ /O.NEW.KPUB.WS.W.0002.140204T0000Z-140204T1800Z/ LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 400 AM MST MON FEB 3 2014 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION...THE SOUTHEAST COLORADO PLAINS...EAST OF THE I-25 CORRIDOR...INCLUDING KIOWA...OTERO...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES. * CAUSE AND TIMING...A PACIFIC STORM SYSTEM WILL INTENSIFY OVER THE SOUTHEAST COLORADO PLAINS LATE THIS AFTERNOON...SPREADING SNOW ACROSS THE REGION TONIGHT AND TUESDAY. * SNOW ACCUMULATION...5 TO 9 INCHES BY MIDDAY TUESDAY * WINDS...NORTH-NORTHEAST 10 TO 20 MPH...PRODUCING AREAS OF DRIFTING SNOW. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO A COMBINATION OF SNOW...POOR VISIBILITIES...AND ICY...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ060-066-068-031700- /O.EXT.KPUB.WW.Y.0005.000000T0000Z-140204T1200Z/ EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE... NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 400 AM MST MON FEB 3 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 AM MST TUESDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST TUESDAY. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET... THE LA GARITA MOUNTAINS ABOVE 10000 FEET...AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET. * CAUSE AND TIMING...A PACIFIC STORM SYSTEM WILL BRING PERIODS OF SNOW TO THE REGION TODAY AND TONIGHT. * SNOW ACCUMULATION...4 TO 8 INCHES BY EARLY TUESDAY MORNING...WITH LOCALLY HIGHER AMOUNTS ON WEST FACING SLOPES. * WIND...SOUTHWEST 15 TO 25 MPH...PRODUCING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO A COMBINATION OF SNOW...POOR VISIBILITIES...AND ICY...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Feb 2, 10:41 AM MST, 4 hours 33 minutes earlier.
Area forecast discussion, Feb 2, 10:41 AM MST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1041 AM MST SUN FEB 2 2014 .UPDATE... ISSUED AT 1032 AM MST SUN FEB 2 2014 BROUGHT IN NEW OBSERVATIONS. ALSO STARTED POPULATING FRESH MODEL DATA INTO FORECAST GRIDS FOR TONIGHT AND TOMORROW. LW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 509 AM MST SUN FEB 2 2014 CURRENTLY...FLURRIES HAVE JUST ABOUT ENDED AS OF 11Z OVER MOST OF THE REGION...THOUGH PATCHY STRATUS AND FOG REMAINS OVER THE PLAINS AND SAN LUIS VALLEY. FOR TODAY...WITH SNOW QUICKLY ENDING WON'T INCLUDE ANY MENTION IN TODAY'S FORECAST...THOUGH SUPPOSE A FLURRY IS POSSIBLE AROUND COLORADO SPRINGS THROUGH SUNRISE. AS MID LEVEL CLOUD DECK SHIFTS EAST EARLY THIS MORNING...LOWER CLOUDS AND FOG WILL FILL IN OVER THE PLAINS AND I-25 CORRIDOR IN A SOMEWHAT PATCHY FASHION. FOG/STRATUS WILL BE FAIRLY SHALLOW AND LIKELY BURN OF QUICKLY BY MIDDAY...WITH CLEARING SKIES ALL AREAS BY 17Z-19Z. LIGHT WINDS/POOR MIXING/SNOW COVER WILL KEEP MAX TEMPS DOWN MOST LOCATIONS TODAY WITH WARMEST READINGS IN THE LEE OF THE SOUTHERN SANGRES...WHERE LACK OF SNOW COVER AND WEAK WEST WINDS WILL BOOST READINGS INTO THE 30S. TONIGHT...NEXT UPPER TROUGH WILL DIG SOUTH ACROSS CALIFORNIA AS FLOW BEGINS TO TURN GRADUALLY SOUTHWEST BY EARLY MONDAY MORNING. AREAS ALONG THE CONTINENTAL DIVIDE WILL LIKELY SEE A FEW -SHSN BY SUNRISE...THOUGH HEAVIER SNOWS WON'T DEVELOP UNTIL PAST 12Z. OVERNIGHT LOWS TRICKY OVER SNOW COVERED AREAS...FOR NOW WILL COUNT ON INCREASING HIGH CLOUDS TO KEEP MOST AREAS FROM PLUMMETING BELOW ZERO...THOUGH SINGLE DIGITS AND TEENS WILL BE WIDESPREAD. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 509 AM MST SUN FEB 2 2014 UNSEASONABLY COLD TEMPERATURES IN COMBINATION WITH UNSETTLED METEOROLOGICAL CONDITIONS ANTICIPATED OVER THE FORECAST DISTRICT DURING THE LONGER TERM. AT THIS TIME...THE PRIMARY LONGER TERM CONCERNS ARE POTENTIAL SNOW AMOUNTS...TEMPERATURES AND INCREASING WIND POTENTIAL BY LATE IN THE FORECAST PERIOD. RECENT COMPUTER SIMULATIONS INDICATE THAT AN UPPER DISTURBANCE LOCATED OVER NORTHERN ARIZONA AT 00Z TUESDAY WILL PUSH ACROSS THE FORECAST DISTRICT FROM MONDAY EVENING INTO TUESDAY. IN ADDITION...A NORTHERLY SURFACE SURGE WILL BE MOVING ACROSS EASTERN PORTIONS OF THE CWFA MONDAY NIGHT. INITIAL ACCUMULATING SNOW IS EXPECTED TO DEVELOP OVER THE WESTERN MOUNTAINS MONDAY WITH SNOW ALSO DEVELOPING OVER EASTERN SECTIONS FROM LATER MONDAY INTO TUESDAY WITH THIS SYSTEM. THE HIGHEST POTENTIAL FOR HEAVIER ACCUMULATING SNOW SHOULD BE NOTED FROM MONDAY EVENING INTO TUESDAY. IF LATEST COMPUTER TRENDS CONTINUE...THE POTENTIAL EXISTS THAT WINTER WEATHER HIGHLIGHTS MAY BE NEEDED OVER THE MOUNTAINS AND EVEN SECTIONS OF THE SOUTHEASTERN COLORADO PLAINS...ESPECIALLY FROM MONDAY EVENING INTO TUESDAY. AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY AND ISSUE HIGHLIGHTS AS WARRANTED. COLD AND UNSETTLED CONDITIONS ARE EXPECTED TO CONTINUE OVER MANY PORTIONS OF THE FORECAST DISTRICT FROM TUESDAY NIGHT INTO THURSDAY. A COMBINATION OF MOIST NORTHWESTERLY UPPER FLOW WITH A 1057 MB SURFACE HIGH CENTERED OVER NORTHWESTERN MONTANA AT 06Z WEDNESDAY WEAKENS SLIGHTLY AS IT SHIFTS INTO FAR NORTHEASTERN COLORADO BY 12Z THURSDAY. THE MOIST EASTERLY UPSLOPE FLOW ASSOCIATED WITH THE SURFACE HIGH AS WELL AS THE MOIST NORTHWESTERLY UPPER FLOW WILL ALLOW SNOW...ACCUMULATING AT TIMES...TO BE NOTED OVER MANY PORTIONS OF THE CWFA DURING THIS TIME-FRAME. METEOROLOGICAL FOCUS THEN SHIFTS TO NEXT UPPER DISTURBANCE WHICH IS PROJECTED TO IMPACT THE FORECAST DISTRICT FROM FRIDAY INTO SATURDAY WITH ANOTHER ROUND OF ACCUMULATING SNOW(ESPECIALLY OVER HIGHER TERRAIN LOCATIONS) AS WELL AS GUSTY WINDS AT TIMES. FINALLY...BELOW SEASONAL EARLY FEBRUARY TEMPERATURES ARE ANTICIPATED DURING THE LONGER TERM WITH COLDEST TEMPERATURES EXPECTED FROM TUESDAY INTO THURSDAY AS PROJECTED 700 MB TEMPERATURES DROP TO -17C AT TIMES OVER THE INTERSTATE 25 CORRIDOR. WARMEST TEMPERATURES DURING THE LONGER TERM SHOULD BE REALIZED SATURDAY AFTERNOON. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1032 AM MST SUN FEB 2 2014 AS SOON AS THE LAST LINGERING TRACES OF FOG AND LOW CLOUDS DISSIPATE OVER THE SAN LUIS VALLEY AND PARTS OF THE PLAINS... A TEMPORARY RIDGE OF HIGH PRESSURE WILL PROVIDE GENERALLY VFR CONDITIONS THROUGH THE NEXT 24 HOURS...INCLUDING KCOS...KPUB AND KALS TAF SITES. THERE IS STILL A SMALL CHANCE FOR SOME VALLEY FOG ACROSS THE SAN LUIS VALLEY LATE TONIGHT AND EARLY MONDAY. HOWEVER...INCREASING HIGH LEVEL CLOUDS SHOULD PRECLUDE THIS FOR THE MOST PART. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW AVIATION...LW
Hazardous weather outlook, Feb 2, 7:05 AM MST, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 705 AM MST SUN FEB 2 2014 COZ058>089-093>099-031415- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 705 AM MST SUN FEB 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL DEVELOP ALONG THE CONTINENTAL DIVIDE AFTER MIDNIGHT...AND AN INCH OF TWO OF ACCUMULATION IS POSSIBLE OVER THE HIGHER PEAKS OF THE SAN JUAN MOUNTAINS BY EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM PROJECTED TO MOVE ACROSS COLORADO FROM MONDAY EVENING INTO TUESDAY WILL BE CAPABLE OF PRODUCING ACCUMULATING SNOW...POTENTIALLY HEAVY AT TIMES...ESPECIALLY OVER THE MOUNTAINS AND PORTIONS OF THE SOUTHEASTERN COLORADO PLAINS. THEN...COLD AND UNSETTLED METEOROLOGICAL CONDITIONS ARE EXPECTED TO CONTINUE OVER MANY PORTIONS OF SOUTHERN COLORADO FROM TUESDAY NIGHT INTO THURSDAY. ACCUMULATING SNOW WILL AGAIN BE POSSIBLE OVER MANY LOCATIONS OF SOUTHERN COLORADO DURING THIS TIME-FRAME. NEXT UPPER DISTURBANCE IS THEN PROJECTED TO IMPACT SOUTHERN COLORADO FROM FRIDAY INTO SATURDAY WITH ANOTHER ROUND OF ACCUMULATING SNOW...ESPECIALLY OVER HIGHER TERRAIN LOCATIONS. IN ADDITION...GUSTY WINDS AT TIMES ARE ALSO EXPECTED WITH THIS DISTURBANCE. IN ADDITION TO THE SNOW...VERY COLD AIR IS STILL PROJECTED TO SPREAD ACROSS THE REGION TUESDAY...WITH THE COLD AIR EXPECTED TO REMAIN IN PLACE INTO THURSDAY. MAXIMUM TEMPERATURES RUNNING WELL BELOW FREEZING WILL BE COMMON FROM TUESDAY INTO THURSDAY WHILE MINIMUM TEMPERATURES DROP INTO THE POSITIVE AND NEGATIVE SINGLE DIGITS DURING THIS TIME-FRAME. FINALLY...WIND CHILL READINGS DROPPING WELL BELOW ZERO SHOULD BE NOTED OVER MANY LOCATIONS FROM TUESDAY NIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE TONIGHT OVER THE HIGHER ELEVATIONS OF THE SOUTHWEST MOUNTAINS.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 3:14 PM MST | Winter Weather Advisory | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more | 56 hr |
Nearby
Winter Storm Watches in Colorado, 2014Every winter storm watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.